# SDR DALA2023012400591

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 71-75 Rbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON SEAT TRACK FROM FRAMES 71 - 75, RBL 18.  REMOVED AND REPLACED IAW SRM 51-72-11.
